# SDR UALA2012091705242

- Difficulty date: September 15, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 78,224 hours, 22,593 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT STA 580 BETWEEN S -27R AND S-28R.  REPAIR INSTALLATION AT FUSELAGE STA 564-585 BETWEEN S-26R TO S-26L WAS COMPLIED WITH PER ECRA 5330-04323.
